# SDR DXT2001F00003

- Difficulty date: October 26, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 664062217
- Condition: Chafed
- Location: Emr Gear Release
- Part time: 17 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE RUN JUST FORWARD OF BATTERY COMPARTMENT, INBOARD SIDE OF HYDRAULIC PRESSURE LINE, RUBBING ON BULKHEAD.STATION FS390.(K)
